# SDR SWAA2020041336610

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 51,788 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL0 BETWEEN STA 344 AND STA 360 CRACKED / REMOVED AND REPLACED INTERCOSTAL AT BL0 BETWEEN STA 344 AND STA 360 PER SRM 51-40-02.
